MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY UHD4
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/8/2023, it was reported by a sales representative via (b)(4) that an ar-3200-0021 ccu had an issue.The fan stopped working, and a burning smell came out.This was discovered after use.No case involvement.Additional information has been requested.On 1/2/2024, the sales representative provided additional information via email: this was not reported during a case.They noticed a burnt smell coming from the ccu and, as a result, closed the or down for that day and did not do any cases in that or until the ccu was replaced the next day.No smoke was noticed, and no adverse effects to the staff or surgeon were reported.
 
Additional Manufacturer Narrative
Additional information: h6 (no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
CCU, ARTHREX SYNERGY UHD4
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18453601
Report Number1220246-2024-00141
Device Sequence Number7781352
Product Code GCJ
UDI-Device Identifier00888867197022
UDI-Public00888867197022
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY UHD4
Device Catalogue NumberAR-3200-0021
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown